# SDR CALA9900734

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wall
- Condition: Torn
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TEARS ON VERTICAL WALL IN CENTER CARGO COMPARTMENT AT STA 1841 BETWEEN LBL 40 & 60.  THE TORN AREAS WERE TRIMMED OUT AND DEBURRED.  REINFORCED AREAS WITH DOUBLER IAW SRM 53-00-01, FIGURE 4 AND INSTALLED RIVETS IAW SRM 51-33-01.
